# SDR SWAA2024120272840

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 24,115 hours, 12,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER HEAD AISLE EMERGENCY EXIT SIGN BROKEN<[01] INSTALLED LENS COVERS REF AMM 33-51-01 AC OK FOR SERVICE
